Tikrit Journal of Pure Science

Published by Tikrit University

ISSN: 1813-1662

Language: Arabic and English

Issues About Editorial Board Contact Info Author Guide Submit Article

2019 Volume 24, Issue 1


 
 
 
 
 
 
 
 
 
 
 
 
 
 
 

WE-primary submodules and WE-quasi-prime submodules

Tikrit Journal of Pure Science, 2019, Volume 24, Issue 1, pages 98-102
 

Chaotic diffeomorphism on manifold (smooth manifold)

Tikrit Journal of Pure Science, 2019, Volume 24, Issue 1, pages 103-106
 
 

The Othogonality of Martingale in Birkhoff’s sense and others

Tikrit Journal of Pure Science, 2019, Volume 24, Issue 1, pages 112-114